# SDR 2A6R20161213002

- Difficulty date: December 13, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N511SL
- Make and model: Agusta A119
- Aircraft serial: 14028
- Aircraft time: 2,617 hours, 11,443 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 121270291AC4P910
- Part serial: FTD10030
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED MULTIBAND RADIO TRANSCEIVER FOR A NEW INSTALLATION. THE RADIO HAS A DATA PORT ON THE FRONT FACE FOR PROGRAMMING THAT IS RECESSED TOO FAR MAKING IT DIFFICULT TO CONNECT FOR PROGRAMMING.  WE ARE SENDING THE RADIO OUT FOR REPAIR.
